# SDR 9JLA2012070704179

- Difficulty date: June 19, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N307RM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258322
- Aircraft time: 10,813 hours, 6,659 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 156D04290
- Condition: Defective
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE DUCT OVERTEMP WARING ILLUMINATED DURING FLIGHT. TROUBLESHOT AND FOUND THAT THE LT HP AIR DUCT OVERHEAT DETECTOR WAS DEFECTIVE.  REMOVED THE DETECTOR.  REPLACED WITH NEW, FUNCTIONAL CHECKED SATISFACTORY.
